gastroenterologist-icon
H pylori, vitamin b12 and D deficiency
I have been to a well experienced gastroenterologist and did a endoscopy and confirmed h pylori infection. 1. Is it possible to confirm h pylori only through endoscopy and not biopsy 2. Have been taking b12 injections, meaxon plus injections, since taking it have been getting small folliculitis like symptoms is this fine ? 3. Have been infected with COVID and recovered from it, before taking the medications for h pylori which are sompraz hp kit, Bistas, pylo flush. My question is will these medications reduce my immunity !? And are there any other medications apart from the antibiotics ?
138 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

1.H. Pylori infection can by detected by Endoscopy plus ( RUT) rapid urease test, or from biopsy, biopsy is always gold standard for identifying any pathology, 2.you are recovered from covid, if  you were admitted in hospital during your covid time or using any steroids, later means after recovered from covid, you may get zoster infection or  post steroid induced folliculitis like infection or acne, so better to show to near by  physician or dermatologist. 3. vit b12 injection won't cause folliculitis, it may cause injection site swelling or abscess, very rarely drug reaction, so better to consult near by physician to clarify your folliculitis.probably that is not because of vit b12 injection. 4.sompraz hp kit is a pack of medication used in the treatment of h. Pylori infection, these medications won't decrease your immunity, every drug has its own side effects, you get some side effects while start using those medications , some people very rarely develop drug reactions, that time you can stop medication immediately and meet near by physician Immediately to rule out drug related complications.
Next Steps
You can continue h. Pylori medication when your physically and mentally fit to start those medications, otherwise wise you can continue only acid suppressing medication for a while still upto you are fit to take those medications.
Health Tips
Avoid spicy food, coffee, tea, caffinated drinks, citrus juices, and fried items to minimise your gastric symptoms
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.